Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 60, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Jun 12, 2010, 3:14 PM CDT for 4 counties in Texas. It was in force for 61 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2010, 3:14 PM CDT (20:14 UTC)
- Expired
- Jun 12, 2010, 4:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Hansford County, TX, Hutchinson County, TX, Moore County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 100 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:14 PM CDT | TORNADO | 8 S Sunray, TX | STORM CHASER IDENTIFIED A CONE TORNADO SOUTH AND SLIGHTLY WEST OF SUNRAY. ALSO...THE MOORE COUNTY SHERIFF WITNESSED THE BRIEF TORNADO IN THE SAME LOCATION. |
| Jun 12, 3:17 PM CDT | HAIL 2 | 7 E Dumas, TX | |
| Jun 12, 3:23 PM CDT | HAIL 4 | 4 S Sunray, TX | MEASURED WITH A RULER. |
| Jun 12, 3:25 PM CDT | HAIL 3.25 | 2 E Sunray, TX | DELAYED REPORT |
| Jun 12, 3:27 PM CDT | HAIL 5.5 | 6 S Sunray, TX | HAIL CAME THROUGH WINDOW OF VEHICLE AND CAUSED MINOR CUTS TO DRIVER. THE DRIVER MEASURED THE HAIL STONE AS 5.5 INCHES ACROSS. |
| Jun 12, 3:28 PM CDT | HAIL 2.75 | 7 E Sunray, TX | DELAYED REPORT |
| Jun 12, 3:32 PM CDT | HAIL 2.5 | 3 Se Sunray, TX | |
| Jun 12, 3:32 PM CDT | HAIL 6 | 6 S Sunray, TX | |
| Jun 12, 3:40 PM CDT | HAIL 4 | 6 E Sunray, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1486 J/kg
- Mixed-layer CIN
- -218 J/kg
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -88 m²/s²
- 0-3 km storm-relative helicity
- -95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
647 WFUS54 KAMA 122014 TORAMA TXC195-233-341-421-122115- /O.NEW.KAMA.TO.W.0060.100612T2014Z-100612T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE AMARILLO TX 314 PM CDT SAT JUN 12 2010 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * TORNADO WARNING FOR... EASTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS. SOUTHWESTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS. NORTHERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS. NORTHEASTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 415 PM CDT * AT 310 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 8 MILES SOUTH OF SUNRAY...OR ABOUT 10 MILES EAST OF DUMAS...MOVING NORTHEAST AT 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SUNRAY...PRINGLE AND MORSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3649 10172 3595 10109 3579 10175 3594 10196 TIME...MOT...LOC 2015Z 215DEG 18KT 3592 10178 $$ LG
6 follow-up statements
511 WWUS54 KAMA 122018 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 318 PM CDT SAT JUN 12 2010 TXC195-233-341-421-122115- /O.CON.KAMA.TO.W.0060.000000T0000Z-100612T2115Z/ SHERMAN TX-HANSFORD TX-HUTCHINSON TX-MOORE TX- 318 PM CDT SAT JUN 12 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHEASTERN MOORE...NORTHERN HUTCHINSON...SOUTHWESTERN HANSFORD AND EASTERN SHERMAN COUNTIES... AT 315 PM CDT...THE PUBLIC REPORTED A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTH OF SUNRAY...OR ABOUT 10 MILES EAST OF DUMAS... MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...SUNRAY AND MORSE. THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW. LAT...LON 3649 10172 3595 10109 3579 10175 3594 10196 TIME...MOT...LOC 2018Z 215DEG 18KT 3593 10178 $$ LG
851 WWUS54 KAMA 122025 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 325 PM CDT SAT JUN 12 2010 TXC195-233-341-421-122115- /O.CON.KAMA.TO.W.0060.000000T0000Z-100612T2115Z/ SHERMAN TX-HANSFORD TX-HUTCHINSON TX-MOORE TX- 325 PM CDT SAT JUN 12 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHEASTERN MOORE...NORTHERN HUTCHINSON...SOUTHWESTERN HANSFORD AND EASTERN SHERMAN COUNTIES... AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHEAST OF SUNRAY...OR ABOUT 12 MILES NORTHEAST OF DUMAS...MOVING NORTHEAST AT 20 MPH. DAMAGING HAIL UP TO 4 INCHES IN DIAMETER HAS BEEN REPORTED WITH THIS STORM AS WELL. SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...SUNRAY AND MORSE. THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW. IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF PRODUCING GRAPEFRUIT SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. GO TO A SAFE PLACE NOW. LAT...LON 3649 10172 3595 10109 3579 10175 3594 10196 TIME...MOT...LOC 2024Z 215DEG 18KT 3595 10176 $$ LG
595 WWUS54 KAMA 122030 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 330 PM CDT SAT JUN 12 2010 TXC195-233-341-421-122115- /O.CON.KAMA.TO.W.0060.000000T0000Z-100612T2115Z/ SHERMAN TX-HANSFORD TX-HUTCHINSON TX-MOORE TX- 330 PM CDT SAT JUN 12 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHEASTERN MOORE...NORTHERN HUTCHINSON...SOUTHWESTERN HANSFORD AND EASTERN SHERMAN COUNTIES... AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTHEAST OF SUNRAY...OR ABOUT 14 MILES NORTHEAST OF DUMAS...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...MORSE. THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW. THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING SITUATION. IF YOU ARE NEAR THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY. IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF PRODUCING 5 AND HALF INCH SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. GO TO A SAFE PLACE NOW. LAT...LON 3581 10165 3594 10196 3649 10172 3595 10109 TIME...MOT...LOC 2029Z 216DEG 20KT 3598 10173 $$ LG
550 WWUS54 KAMA 122039 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 339 PM CDT SAT JUN 12 2010 TXC195-233-341-421-122115- /O.CON.KAMA.TO.W.0060.000000T0000Z-100612T2115Z/ SHERMAN TX-HANSFORD TX-HUTCHINSON TX-MOORE TX- 339 PM CDT SAT JUN 12 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHEASTERN MOORE...NORTHERN HUTCHINSON...SOUTHWESTERN HANSFORD AND EASTERN SHERMAN COUNTIES... AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED 8 MILES EAST OF SUNRAY... OR ABOUT 19 MILES NORTHEAST OF DUMAS...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...MORSE. THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW. THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING SITUATION. IF YOU ARE NEAR THE PATH OF THIS LARGE AND DESTRUCTIVE TORNADO...TAKE COVER IMMEDIATELY. IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF PRODUCING 6 INCH DIAMETER HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. GO TO A SAFE PLACE NOW. LAT...LON 3588 10163 3594 10196 3649 10172 3595 10109 TIME...MOT...LOC 2039Z 220DEG 23KT 3603 10167 $$ LG
538
WWUS54 KAMA 122052
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
352 PM CDT SAT JUN 12 2010
TXC195-233-341-421-122115-
/O.CON.KAMA.TO.W.0060.000000T0000Z-100612T2115Z/
SHERMAN TX-HANSFORD TX-HUTCHINSON TX-MOORE TX-
352 PM CDT SAT JUN 12 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN MOORE...NORTHERN HUTCHINSON...SOUTHWESTERN HANSFORD AND
EASTERN SHERMAN COUNTIES...
AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED 8 MILES WEST OF MORSE...
OR ABOUT 24 MILES NORTHEAST OF DUMAS...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...MORSE.
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF
PRODUCING 5 INCH DIAMETER HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
GO TO A SAFE PLACE NOW.
LAT...LON 3588 10163 3588 10164 3600 10193 3649 10172
3595 10109
TIME...MOT...LOC 2052Z 220DEG 23KT 3609 10159
$$
LG809 WWUS54 KAMA 122108 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 408 PM CDT SAT JUN 12 2010 TXC195-233-341-421-122115- /O.CON.KAMA.TO.W.0060.000000T0000Z-100612T2115Z/ SHERMAN TX-HANSFORD TX-HUTCHINSON TX-MOORE TX- 408 PM CDT SAT JUN 12 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHEASTERN MOORE...NORTHWESTERN HUTCHINSON...SOUTHWESTERN HANSFORD AND EASTERN SHERMAN COUNTIES... AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR MORSE...OR ABOUT 19 MILES WEST OF SPEARMAN...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...SOUTH CENTRAL HANSFORD COUNTY. A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. LAT...LON 3589 10157 3600 10193 3649 10172 3605 10120 TIME...MOT...LOC 2107Z 234DEG 19KT 3611 10150 $$ LG
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 12, 12:53 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 12, 12:53 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1253 PM CDT SAT JUN 12 2010 .AVIATION... FOR THE 18Z TAFS...THIS REMAINS A COMPLEX FORECAST DUE TO THE UNCERTAINTIES ASSOCIATED WITH A COLD FRONT THAT CURRENTLY EXTENDS FROM NORTH OF KTCC TO KLBL. HOWEVER...THINK THIS FRONT WILL LIFT SLIGHTLY NORTH THIS AFTERNOON AND WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS AFTER 21Z. THEREFORE...FEEL MOST CONFIDENT THAT KDHT AND KGUY ARE THE MOST LIKELY SITES TO BE IMPACTED BY CONVECTION. NOT AS CONFIDENT ABOUT SHOWERS AND THUNDERSTORMS AT KAMA SO HAVE ONLY INCLUDED CB REMARKS AT THIS TIME BUT WILL MONITOR THE SITUATION CLOSELY AND AMEND IF NECESSARY. EXPECT SHOWERS AND THUNDERSTORMS TO MOVE EAST ACROSS THE EASTERN OKLAHOMA AND NORTHEAST TEXAS PANHANDLE THIS EVENING AND TONIGHT. THE COLD FRONT SHOULD MOVE SLOWLY TO THE SOUTH OVERNIGHT...AND IT COULD PASS THROUGH KAMA AFTER 14Z. MVFR CIGS WILL DEVELOP AT ALL OF THE TAF SITES TONIGHT AND LAST THROUGHOUT THE REMAINDER OF THE TAF CYCLE. JACKSON && .PREV DISCUSSION... /ISSUED 626 AM CDT SAT JUN 12 2010/ AVIATION... FOR THE 12Z TAFS...CONSIDERABLE UNCERTAINTY IN THE FORECAST TODAY THANKS TO A COLD FRONT IN THE AREA WHICH THE MODELS HAVE HAD A HARD TIME SHOWING THE EVOLUTION AND MOVEMENT OF OVER THE LAST 24 HOURS. CURRENTLY APPEARS TO BE ALONG A LINE FROM KCAO TO KEHA. BASED ON ITS CURRENT LOCATION...IT IS LIKELY THAT THE FRONT WILL MOVE OVER KDHT AND KGUY BRIEFLY BETWEEN NOW AND 16Z...BEFORE TRANSITIONING BACK TO A WARM FRONT AND MOVING NORTH OUT OF THE REGION. THE FRONT IS NOT EXPECTED TO AFFECT KAMA THIS MORNING...HOWEVER...AN AREA OF LOW CLOUDS FUELED BY UPSLOPE LOW LEVEL SOUTHEASTERLY FLOW WILL BRING TEMPORARY MVFR CONDITIONS TO KAMA THROUGH 15Z. THE NEXT CONCERN WILL BE TSRA. STORMS ARE POSSIBLE THROUGH OUT THE TAF PERIOD...HOWEVER THE MORNING LOW CLOUDS WILL PROBABLY INHIBIT TSRA DEVELOPMENT THROUGH 18Z. AFTER 18Z...THE FOCUS IS LIKELY TO BE NEAR AND ALONG THE FRONT...BEGINNING AS DISCRETE THUNDERSTORMS...THOUGH COULD DEVELOP INTO AN MESOSCALE CONVECTIVE COMPLEX AFTER 03Z TONIGHT. DUE TO THE UNCERTAINTY IN THE MOVEMENT OF THE COLD FRONT...IT IS DIFFICULT TO PIN DOWN EXACT TIMING OF TSRA IMPACTS TO THE TAF SITES...THOUGH BEST GUESS AT THIS POINT IS TEMPO TSRA AT ALL TAF SITES BETWEEN 20 AND 03Z...WITH A POSSIBLE LONG DURATION TSRA IMPACT AT KAMA AFTER 03Z DEPENDING ON WHERE THE FRONT STALLS. SJOHNSON PREV DISCUSSION... /ISSUED 348 AM CDT SAT JUN 12 2010/ DISCUSSION... FRONTAL SYSTEM LURKING JUST NORTH OF THE FORECAST AREA WILL LIKELY ENTER THE OK AND NRN TX PANHANDLE TODAY AND BECOME QUASI STATIONARY ACROSS THE PANHANDLES THROUGH SUNDAY...BEFORE SURGING SOUTH ACROSS THE REMAINDER OF THE AREA SUNDAY NIGHT. MODEL SOLUTIONS IN THE SHORT TERM VARY QUITE A BIT. THE LOCATION OF FRONTAL BOUNDARY WILL BE AN IMPORTANT FACTOR AS TO WHERE STORMS DEVELOP THIS AFTERNOON AND AGAIN ON SUNDAY. SOUTHWEST FLOW ALOFT WILL CONTINUE ACROSS THE PANHANDLES AS LARGE UPPER LOW CENTERED OVER THE SOUTHWEST US WILL PERSIST THROUGH THE WEEKEND BEFORE LIFTING AND WEAKENING MON AND TUE. ALONG WITH THE FRONTAL LOCATION...TIMING OF EMBEDDED DISTURBANCES IN UPPER FLOW WILL ALSO BE KEY IN THE DEVELOPMENT AND COVERAGE OF THUNDERSTORMS. SW FLOW ALOFT WILL STRENGTHEN TODAY AND SUNDAY. AS SHEAR AND INSTABILITY IMPROVES...SO DOES THE THREAT OF SEVERE WEATHER. SPC SLIGHT RISK SEEMS WARRANTED ACROSS THE PANHANDLES TODAY AND SUNDAY...AND TO A LESSER EXTENT ON MONDAY. WEAK W/SW FLOW WED THROUGH THE REMAINDER OF THE EXTENDED FORECAST PERIODS. STORMS COULD OCCUR ON ANY OF THESE DAYS...BUT ANY DEVELOPMENT WILL BE ISOLATED AND WE MAY BE TOO CAPPED. THEREFORE...WILL LEAVE THE EXTENDED PERIODS DRY FOR NOW. TEMPERATURES WILL BE TRICKY DEPENDING ON LOCATION AND TIMING OF FRONT...AND CONTINGENT ON HOW MUCH CLOUDINESS AND PRECIP OCCUR. WILL UNDERCUT GUIDANCE A FEW DEGREES EACH DAY...EXCEPT FOR LATER PERIODS. IN THE IMMEDIATE WAKE OF THE COLD FRONT...MONDAY EXPECTED TO BE THE COOLEST DAY. TEMPS WILL TREND UPWARDS AGAIN LATE IN THE WEEK...BUT ABNORMALLY HOT WEATHER IS NOT ANTICIPATED AT THIS TIME. FIRE WEATHER... ELEVATED FIRE WEATHER CONCERNS FOR THE EXTREME SOUTHWESTERN PORTIONS OF THE TEXAS PANHANDLE THIS AFTERNOON FOR A FEW HOURS WHEN RH VALUES MAY DIP TO AROUND 15 PERCENT AND 20 FOOT WINDS APPROACH 20 MPH. OTHERWISE...SIGNIFICANT FIRE WEATHER CONCERNS ARE NOT ANTICIPATED FOR THE REMAINDER OF THE 7 DAY FORECAST PERIOD AS WINDS GENERALLY REMAIN BELOW 20 KTS AND MIN RH VALUES ABOVE 25 PERCENT. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 13/14
Hazardous weather outlook, Jun 12, 4:17 AM CDT, 10 hours 57 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 417 AM CDT SAT JUN 12 2010 OKZ001>003-TXZ001>020-122100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 417 AM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TODAY AND TONIGHT. SOME OF THE THUNDERSTORMS THAT DEVELOP MAY BE SEVERE ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS... THOUGH A FEW TORNADOES MAY ALSO BE POSSIBLE. IN ADDITION...HEAVY RAIN WILL BE POSSIBLE ESPECIALLY DURING THE EVENING AND OVERNIGHT HOURS LEADING TO LOCALIZED FLOODING. SOUTHERLY WINDS OF 15 TO 25 MPH ARE EXPECTED TODAY AND TONIGHT. AS A RESULT...BOATERS ARE URGED TO EXERCISE CAUTION ON AREA LAKES. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE REGION SUNDAY THROUGH TUESDAY. SOME OF THE STORMS THAT DEVELOP COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD MONITOR THE LATEST FORECASTS...AND BE READY FOR POSSIBLE ACTIVATION TODAY. SPOTTER ACTIVATION MAY ALSO BE NEEDED TOMORROW AND MONDAY. SJOHNSON
In the hours before
Local storm report, Jun 12, 2:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
239 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 8 W DUMAS 35.86N 102.11W
06/12/2010 E1.00 INCH MOORE TX PUBLIC
&&
EVENT NUMBER AMA1000621
CLKLocal storm report, Jun 12, 2:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
244 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL 7 NW DUMAS 35.93N 102.05W
06/12/2010 E1.00 INCH MOORE TX PUBLIC
&&
EVENT NUMBER AMA1000622
CLKLocal storm report, Jun 12, 3:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
304 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM HAIL CACTUS 36.04N 102.01W
06/12/2010 E1.00 INCH MOORE TX TRAINED SPOTTER
HAIL WAS ONGOING.
&&
EVENT NUMBER AMA1000623
BROSTLocal storm report, Jun 12, 3:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
310 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL 1 NNE CACTUS 36.06N 102.00W
06/12/2010 E1.00 INCH SHERMAN TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1000624
CLKThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:34 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson | 56 min |
| Jun 12, 2:41 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 64 min |
| Jun 12, 3:05 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 85 min |
| Jun 12, 4:25 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Sherman | 95 min |
| Jun 12, 5:48 PM CDT | Areal Flood Advisory | AMA | Hansford, Hutchinson | 3 hr |
| Jun 12, 5:55 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Lipscomb, Moore, Ochiltree, Roberts and 1 more | 95 min |
| Jun 12, 6:16 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hansford, Hartley, Moore, Sherman | 89 min |
| Jun 12, 6:44 PM CDT | Tornado Warning | AMA | Dallam, Hartley, Moore, Sherman | 61 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.